# SDR UPS98228282

- Difficulty date: December 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inop
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE AS-E, FWD ENTRY DOOR EMERGENCY EXIT LIGHT COMES ON WHEN AIRCRAFT POWER TURNED OFF AND EMER EXIT LIGHT SWITCH IS IN OFF POSITION.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSY, OPS CHECKS GOOD PER M/ M 33-50-01 (P/N 10-0067-9), (S/N 32U) ON, (S/N 6155) OFF.
